MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number SM0005-USA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.Based on the contents of the article, incorporation of mph hemostatic agents into standard practice may benefit to mitigate ph risk during cied implantations in patients on antithrombotic therapy.Incorporating mph hemostatic agents during cied implantations in such patients may be considered as a valuable addition.The information provided in the article indicates that some patients experienced hematoma complication.The information obtained is limited to the content of the article.The article does not report any specific device malfunction or alleged post-op complications were caused or contributed to the use of the arista ah.Hematoma is known inherent risks of surgery and is listed in the adverse reactions section of the instructions-for-use, supplied with the device as possible complication.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of event (15-dec-2019) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per journal article: "microporous polysaccharide hemospheres for reducing pocket hematomas after cardiac device implantation in patients on antithrombotic therapy." the article describes a single-center retrospective study aimed to investigate the potential benefits of using (microporous polysaccharide hemospheres) mph hemostatic agents during (cardiac implantable electronic devices) cied implantations as a preventive measure against post-procedural (pocket hematoma) phs.The study conducted with 255 consecutive japanese patients who underwent cied implantation between november 2017 and april 2022.Patients who underwent cied implantation between november 2017 and november 2019 had cied procedures without mph hemostatic agents, while patients from december 2019 to april 2022 had cied procedures with mph hemostatic agents (1g dose of hemostatic agent).The postoperative complications of arista ah include pocket hematoma was observed within 28 days post-operation in 9 patients who received mph hemostatic agents and in 13 patients without mph hemostatic.The article concludes that the findings of this study suggest that the incorporation of mph hemostatic agents into standard practice may benefit to mitigate ph risk during cied implantations in patients on antithrombotic therapy.Incorporating mph hemostatic agents during cied implantations in such patients may be considered as a valuable addition.

Brand Name
ARISTA AH
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL INC. -1223089
160 new boston st.
woburn MA 01801
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22036927
Report Number1213643-2025-00392
Device Sequence Number8160526
Product Code LMG
UDI-Device Identifier00801741044120
UDI-Public(01)00801741044120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSM0005-USA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown